Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 22, NWS Phoenix, AZ

July 13, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 13, 2014, 9:03 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 9:03 PM MST (04:03 UTC)
Expired
Jul 13, 2014, 9:45 PM MST
In force
42 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 43 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 4.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
3010 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WUUS55 KPSR 140403
SVRPSR
AZC013-021-140445-
/O.NEW.KPSR.SV.W.0022.140714T0403Z-140714T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
903 PM MST SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF SUN LAKES...
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...FLORENCE...COOLIDGE...CASA GRANDE...

* UNTIL 945 PM MST

* AT 901 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR FLORENCE...AND MOVING WEST
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLORENCE JUNCTION...COOLIDGE AIRPORT...MERRILL RANCH...MAGMA...LA
  PALMA...RANDOLPH...ENCANTERA...SAN TAN VALLEY...TOLTEC...CENTRAL
  ARIZONA COLLEGE...SEVILLE...SAN TAN MOUNTAIN PARK...PHOENIX MESA
  GATEWAY AIRPORT...CHANDLER HEIGHTS...ARIZOLA...BAPCHULE...OLBERG...
  QUEEN CREEK AND ARIZONA CITY

LAT...LON 3276 11174 3277 11177 3279 11178 3279 11188
      3277 11188 3277 11191 3295 11193 3322 11191
      3335 11163 3331 11117 3311 11114 3285 11152
      3276 11161 3274 11166 3273 11174
TIME...MOT...LOC 0403Z 092DEG 21KT 3304 11132

$$

MEYERS
2 follow-up statements
177 
WWUS55 KPSR 140438
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
938 PM MST SUN JUL 13 2014

AZC013-021-140445-
/O.CON.KPSR.SV.W.0022.000000T0000Z-140714T0445Z/
PINAL AZ-MARICOPA AZ-
938 PM MST SUN JUL 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MST
FOR EAST CENTRAL MARICOPA AND CENTRAL PINAL COUNTIES...

AT 933 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR COOLIDGE...MOVING WEST
AT 20 MPH.

GUSTY WINDS FROM THIS STORM HAVE MOVED WELL AWAY FROM THE RAIN AREA. 
WINDS HAVE MOVED INTO THE SOUTHEAST VALLEY...WITH WINDS GUSTING OVER 
40 MPH AT MESA GATEWAY AIRPORT AND AT CASA GRANDE. BLOWING DUST IS 
ALSO POSSIBLE WITH THE GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3276 11174 3277 11177 3279 11178 3279 11188
      3277 11188 3277 11191 3295 11193 3322 11191
      3335 11163 3331 11117 3311 11114 3285 11152
      3276 11161 3274 11166 3273 11174
TIME...MOT...LOC 0436Z 075DEG 17KT 3301 11156

$$

WOODALL
437 
WWUS55 KPSR 140447
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
947 PM MST SUN JUL 13 2014

AZC013-021-140455-
/O.EXP.KPSR.SV.W.0022.000000T0000Z-140714T0445Z/
PINAL AZ-MARICOPA AZ-
947 PM MST SUN JUL 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARICOPA AND
CENTRAL PINAL COUNTIES HAS EXPIRED...

WHILE THE THUNDERSTORMS HAVE DECREASED IN INTENSITY...GUSTY WINDS 
AND BLOWING DUST WILL CONTINUE IN NORTHWEST PINAL COUNTY AND THE 
PHOENIX METRO AREA. A BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 
11 PM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3276 11174 3277 11177 3279 11178 3279 11188
      3277 11188 3277 11191 3295 11193 3322 11191
      3335 11163 3331 11117 3311 11114 3285 11152
      3276 11161 3274 11166 3273 11174
TIME...MOT...LOC 0438Z 075DEG 17KT 3301 11157

$$

WOODALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:20 PM MST, 6 hours 43 minutes earlier.

Area forecast discussion, Jul 13, 2:20 PM MST, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
220 PM MST SUN JUL 13 2014

.UPDATE...UPDATED AVIATION DISCUSSION.

.SYNOPSIS...
MONSOON MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH
MONDAY...WITH INCREASED CHANCES OF THUNDERSTORMS AND SLIGHTLY COOLER
TEMPERATURES THROUGH MID WEEK. A DRYING AND WARMING TREND IS THEN
EXPECTED STARTING WEDNESDAY...LIKELY LASTING INTO NEXT WEEKEND.

&&

.DISCUSSION...
CONVECTION IS BEGINNING TO FIRE ALONG THE MOGOLLON RIM ON THE
LEADING EDGE OF A REMNANT MCV...AND ISN\T WASTING ANY TIME MOVING TO
THE WEST. STRONG WINDS /BY MONSOON STANDARDS/ OF 15-20KTS WERE NOTED
IN THE 700-500MB LAYER THIS MORNING ON REGIONAL UPPER AIR SOUNDINGS
AND THIS CERTAINLY WILL HELP STORMS MOVE OFF THE HIGHER TERRAIN
LATER THIS AFTERNOON. STILL LOOKING AT A DECENT AMOUNT OF MOISTURE
ACROSS THE AREA...PWATS REMAIN AROUND 1.4 TO 1.5 INCHES WHICH IS
APPROX 130-140 PERCENT OF NORMAL FOR MID JULY. MEANWHILE ACROSS THE
DESERTS...THE ATMOSPHERE CONTINUES TO DESTABILIZE WITH LATEST RAP
ANALYSIS INDICATING AROUND 500 J/KG MLCAPE WITH LITTLE TO NO CAP.

STILL LOOKING AT A COMPLICATED FORECAST FOR THE REGION THIS
AFTERNOON AND EVENING. GOING TO STICK WITH THE IDEA THAT STORMS WILL
DEVELOP AND MOVE INTO THE DESERTS LATER TODAY BASED ON LATEST HI-RES
GUIDANCE AND OBSERVED INSTABILITY TRENDS. HRRR...LOCAL WRF
ENSEMBLE...AND RAP ALL INDICATE STORMS WILL MOVE THROUGH THE
METRO...THEN GRADUALLY DISSIPATE LATER THIS EVENING. WENT AHEAD AND
RAISED POPS INTO THE 20-30 PERCENT RANGE ACROSS THE
METRO...COLLIDING OUTFLOWS WILL LIKELY BE THE MAIN FORCING
MECHANISM. WINDS AND BLOWING DUST WILL BE THE PRIMARY THREATS WITH
THESE STORMS...ESPECIALLY ACROSS THE OPEN DESERTS SOUTH OF PHOENIX.

SIGNIFICANT INCREASE IN MOISTURE IS ON TAP FOR THE REGION LATE
TONIGHT INTO MONDAY MORNING AS PWATS WILL CLIMB
SUBSTANTIALLY...REACHING AROUND 2 INCHES BY 12Z MONDAY. AS
ALWAYS...HOW THE BOUNDARY LAYER WILL RECOVER AFTER THIS SURGE...HOW
CLOUDY IT WILL BE...ETC...WILL DICTATE JUST HOW ACTIVE THINGS WILL
BE LATER IN THE AFTERNOON. A SAMPLING OF NAM AND GFS BUFR SOUNDINGS
ACROSS THE AREA FOR TOMORROW AFTERNOON INDICATE THE BOUNDARY LAYER
SHOULD MIX OUT SUFFICIENTLY TO ALLOW FOR STORM DEVELOPMENT LATER IN
THE AFTERNOON. CONSENSUS AMONG RECENT RUNS OF HI-RES MODELS AND 4KM
NAM IS THAT STORMS WILL LIKELY FIRE ALONG THE RIM AND PROPAGATE INTO
THE DESERTS. WITH MLCAPE FORECASTS AROUND 1000 J/KG...STARTING TO
LOOK MORE PROMISING FOR STORMS ACROSS THE METRO. STORMS ON MONDAY
WILL MAINLY PRESENT A HEAVY RAINFALL AND FLASH FLOOD THREAT...BUT
THERE IS STILL SOME QUESTION ON HOW MUCH SUN WILL MANAGE TO PEAK
THROUGH THE CLOUDS WHICH COULD LIMIT INSTABILITY.

TEMPERATURES WILL BE ON THE DOWN TREND THROUGH EARLY THIS WEEK...BUT
THIS AFTERNOON WILL STILL PEAK OUT ABOVE SEASONAL NORMALS WITH SOME
PLACES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BREAKING
THE 110 DEGREE MARK. AFTER THE SURGE OF MOISTURE TONIGHT...MONDAY/S
HIGHS WILL TAKE A BIG HIT...POSSIBLY NOT EVEN BREAKING 100 ACROSS
SOME LOWER DESERT SPOTS DEPENDING ON HOW MUCH STORM AND CLOUD
COVERAGE THERE ENDS UP BEING.

ABUNDANT MOISTURE WILL STILL BE PRESENT ACROSS ARIZONA INTO
TUESDAY...BUT MODELS ARE NOW POINTING TOWARD AN EARLIER TIMEFRAME
FOR DRY AIR WORKING IN FROM THE SOUTHWEST. HAVE REMOVED SLIGHT
CHANCES ACROSS MOST OF OUR WESTERN ZONES DUE TO THE LOW LEVEL DRY
AIR WORKING IN...BUT SLIGHT TO CHANCE POPS REMAIN ACROSS ARIZONA.
THE SUBTROPICAL HIGH CENTER SHIFTS SOUTHEASTWARD OUT OF THE GREAT
BASIN ON TUESDAY WHILE SETTLING SOMEWHERE OVER SOUTHERN ARIZONA OR
NORTHERN MEXICO BY WEDNESDAY. THIS SHIFT WILL SWITCH OUR FLOW OUT
THE SOUTHWEST WHICH WILL QUICKLY SCOUR OUT MOISTURE FROM SOUTHWEST
TO NORTHEAST FROM TUESDAY AFTERNOON THROUGH LATE WEDNESDAY. BOTH THE
EUROPEAN AND THE GFS ARE POINTING AT A SIGNIFICANT DRYING TREND FOR
LATE THIS WEEK...LIKELY RESULTING IN VERY LITTLE MONSOON ACTIVITY
FROM WEDNESDAY THROUGH SATURDAY.

GIVEN THE LIKELY SOUTHWESTERLY DRYING FLOW...HAVE TRIMMED BACK POPS
QUITE A BIT STARTING WEDNESDAY. THE DRIEST DAY WILL END UP BEING
EITHER THURSDAY OR FRIDAY...BEFORE SOME MOISTURE LIKELY STARTS
SEEPING BACK INTO OUR REGION NEXT WEEKEND. TEMPERATURES WILL GET A
BUMP DURING THIS TIMEFRAME...BUT FORECAST 500MB HEIGHTS ARE ONLY IN
THE 590-592DM RANGE WHICH WOULD GIVE US HIGHS A COUPLE DEGREES ABOVE
NORMAL.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...MOSTLY
SOUTHERLY TO SOUTHEASTERLY WINDS ACROSS THE TERMINALS BUT WITH AN
INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS AFTER 23Z EXTENDING
OUT TO 04Z. GUSTY WINDS COULD ACCOMPANY ANY THUNDERSTORMS AND
BLOWING DUST ALSO A POSSIBLE THREAT. WINDS COULD BE VARIABLE AND
GUSTY UNTIL 04Z GOING BACK TO SOUTHEASTERLY THE REST OF THE NIGHT.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
SOUTHERLY WINDS UNTIL 02Z WITH MOSTLY CLEAR SKIES OTHER THAN A
CHANCE OF SCT HIGH CLOUDS. NO SIG AVIATION WEATHER IMPACTS EXPECTED.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
DRIER AIR WILL ALREADY BE PROPAGATING THROUGH THE WESTERN PARTS OF
THE DISTRICT TUESDAY...SPREADING THROUGHOUT MUCH OF CNTRL ARIZONA BY
THE END OF THE WEEK. THEREFORE...THE BEST OPPORTUNITY FOR SHOWERS
AND THUNDERSTORMS WILL BE RELEGATED TO GILA COUNTY...WITH LITTLE TO
NO CHANCE OF PRECIPITATION IN SOUTHEAST CALIFORNIA THROUGH THIS
PERIOD. WINDS WILL REMAIN RATHER LIGHT WITH ONLY OCCASIONAL
AFTERNOON GUSTS...THOUGH SOME STRONGER GUSTS WILL ACCOMPANY ANY
AFTERNOON AND EVENING THUNDERSTORMS IN GILA COUNTY. WITH THE DRYING
TREND...MINIMUM HUMIDITY LEVELS WILL FALL BACK INTO THE LOWER TEENS
BY THE END OF THE WEEK WITH GOOD OVERNIGHT RECOVERY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...LEINS/KUHLMAN
AVIATION...WATERS
FIRE WEATHER...MO

In the hours before

Local storm report, Jul 13, 6:04 PM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
604 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 NNE CHANDLER FASHION  33.32N 111.89W
07/13/2014                   MARICOPA           AZ   TRAINED SPOTTER

            7 TO 13 IN. DIAMETER TREES BLOWN DOWN.

&&

EVENT NUMBER PSR1400095

PSR
Local storm report, Jul 13, 6:06 PM MST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
606 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     1 NNW GILBERT           33.35N 111.77W
07/13/2014                   MARICOPA           AZ   TRAINED SPOTTER

            SEVERAL TREES UPROOTED...LIGHT POLE DOWN...STREET SIGNS
            DOWN NEAR VAL VISTA AND ELLIOT. TIME ESTIMATED.

&&

EVENT NUMBER PSR1400096

WOODALL
Special weather statement, Jul 13, 6:31 PM MST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
631 PM MST SUN JUL 13 2014

AZZ022-140215-
MARICOPA AZ-
631 PM MST SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 715 PM MST

AT 626 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF TONOPAH...MOVING WEST AT 15
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  BIG HORN MOUNTAINS...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3353 11320 3377 11318 3371 11274 3353 11275
TIME...MOT...LOC 0130Z 092DEG 15KT 3363 11286

WOODALL
Special weather statement, Jul 13, 6:41 PM MST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
641 PM MST SUN JUL 13 2014

AZZ024-028-140230-
PINAL AZ-
641 PM MST SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 730 PM MST

AT 637 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY WINDS FROM THUNDERSTORMS SOUTHEAST OF FLORENCE MOVING TOWARD
FLORENCE...COOLIDGE...AND THE HIGHWAY 79 CORRIDOR.

LOCAL BLOWING DUST IS POSSIBLE...ALONG WITH WIND GUSTS TO 35 MPH.

LOCATIONS IMPACTED INCLUDE...
   FLORENCE...
   MERRILL RANCH...
   MAGMA...
   FLORENCE JUNCTION AND  QUEEN VALLEY...

BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE
DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK.
TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3288 11147 3295 11156 3308 11160 3334 11127
      3331 11111 3320 11102
TIME...MOT...LOC 0139Z 142DEG 21KT 3307 11124

WOODALL
Local storm report, Jul 13, 6:51 PM MST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
651 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HEAVY RAIN       GILBERT                 33.33N 111.76W
07/13/2014  E2.00 INCH       MARICOPA           AZ   TRAINED SPOTTER

            EST. 0.25 IN. HAIL AND HEAVY RAIN AND HIGH WINDS... VAL
            VISTA AND WARNER.

&&

EVENT NUMBER PSR1400097

PSR
Local storm report, Jul 13, 6:59 PM MST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
659 PM MST SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     2 NW GILBERT            33.35N 111.78W
07/13/2014  M50 MPH          MARICOPA           AZ   TRAINED SPOTTER

            AND MINOR STREET FLOODING WITH HEAVY RAIN.

&&

EVENT NUMBER PSR1400098

PSR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 5:07 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal35 min
Jul 13, 5:28 PM MSTFlash Flood WarningPSRMaricopa2 hr
Jul 13, 6:31 PM MSTSpecial Weather StatementPSRMaricopa44 min
Jul 13, 6:41 PM MSTSpecial Weather StatementPSRPinal49 min
Jul 13, 6:47 PM MSTAreal Flood AdvisoryPSRMaricopa118 min
Jul 13, 9:44 PM MSTBlowing Dust AdvisoryPSR76 min
Jul 13, 11:03 PM MSTBlowing Dust AdvisoryPSR57 min
Jul 13, 11:08 PM MSTAreal Flood AdvisoryPSRMaricopa112 min
Jul 13, 11:57 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa108 min
Jul 14, 12:27 PM MSTSpecial Weather StatementPSR48 min
Jul 14, 1:15 PM MSTSpecial Weather StatementPSRGila60 min
Jul 14, 2:07 PM MSTSpecial Weather StatementPSRGila53 min
Jul 14, 2:09 PM MSTSpecial Weather StatementPSR51 min
Jul 14, 2:54 PM MSTSpecial Weather StatementPSR51 min
Jul 14, 3:07 PM MSTSpecial Weather StatementPSRGila38 min
Jul 14, 3:17 PM MSTAreal Flood AdvisoryPSRGila118 min
Jul 14, 3:32 PM MSTSpecial Weather StatementPSR43 min
Jul 14, 4:37 PM MSTSpecial Weather StatementPSR38 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.